# SDR AALA960724

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Chord
- Part number: 6518522
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE AT DALA FOR HEAVY C-CHECK, CRACKS WERE DISCOVERED IN THE VERTICAL FLANGE OF THE LBL AND RBL 70.5 WING CHORD AT FS 760.95.  REPAIRS WERE ACCOMPLISHED PER SB 727-57-0112, REV B.  ACFT TT:  39,457 HRS.  ACFT TOTAL CYCLES:  21,587.  (X)
